According to this information I found, you should seek your doctors advice. I know that when your body gets use to the drug, it starts to react in your normal way. I am sure this is just a temporary condition but would still ask my Doctor.
SIDE EFFECTS: Nausea, dizziness, drowsiness, dry mouth, loss of appetite, increased sweating, diarrhea, upset stomach, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.Tell your doctor right away if any of these unlikely but serious side effects occur: easy bruising/bleeding, decreased interest in sex, decrease in sexual ability (ejaculation delay), muscle cramps/weakness, shaking (tremor), unusual weight loss.Get medical help right away if any of these rare but serious side effects occur: black/bloody stools, vomit that looks like coffee grounds.